# SDR DL757980355

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Web
- Part number: 185N700161
- Condition: Wrinkled
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AUX SPAR WEB OF THE RT HORIZ STAB WAS FOUND WRINKLED FROM AUX SPAR STA 220 TO 285.  REPAIRED AND REWORKED PER ERA 331336-14.
